# SDR 99ZZZX1966

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50MJ
- Make and model: Lear 35A
- Aircraft serial: 164
- System (JASC): 2430 · DC Generating System
- Part: Volt Regulator
- Part number: 26800141
- Condition: Failed
- Location: Dc System
- Component: Bendix
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON START-UP, NR 1 GENERATOR WAS SELECTED ON.  NO AMPERAGE LOAD SHOWED ON AMMETER.  SUBMITTER SUGGESTED CAUSE OF FAILURE, INTERNAL PART.
